Spectral characterization of algebraic elements

  1. Lookup NU author(s)
  2. Dr Michael White
Author(s)White M; Ransford T
Publication type Article
JournalBulletin of the London Mathematical Society
Year2001
Volume33
Issue1
Pages77-82
ISSN (print)0024-6093
ISSN (electronic)1469-2120
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
URLhttp://dx.doi.org/10.1112/blms/33.1.77
DOI10.1112/blms/33.1.77
Actions    Link to this publication
Share